Description
Hide
Aclopride-P Tablets (Blister)
Composition: Aceclofenac 100 mg & Paracetamol 325 mg
Therapeutic Segment: Anti-inflammatory & Analgesic
Packing: 1X10 Tablets (Blister Pack)
Indications:
- Fever with Body Ache
- Low Back Pain
- Ankylosing Spondylitis
- Post-Operative Pain
- Recurrent Fever
- ENT
- Dental Inflammatory Conditions
Dosage: 1 Tablet twice daily after meals or as directed by Physician
Product Description :
Aceclofenac + Paracetamol is used for pain relief.
Work Mechanism :
Aceclofenac + Paracetamol is a combination of two medicines: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Also Available
Aclopride 100 DT | Aclopride Cold Tablets | Aclopride Gel
Aclopride-D Tablets | Aclopride-MR Tablets (Alu-Alu)
Aclopride-MR Tablets (Blister) | Aclopride-P Suspension
Aclopride-P Tablets (Alu-Alu) |
Aclopride-PT Tablets | Aclopride-PT8 Tablets | Aclopride-RD Capsules
Aclopride-SP Tablets (Alu-Alu) | Aclopride-SP Tablets (Blister)
Additional information
Dosage Form | |
---|---|
Therapeutic Segment |